MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) QUARTET; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) QUARTET; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number 1458Q/75
Medical Device Problem Code Capturing Problem (2891)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to the clinic for a scheduled follow-up visit.Interrogation revealed that the left ventricular (lv) lead demonstrated high capture threshold measurements.The lv lead was capped and replaced on (b)(6)2026.The patient was in stable condition.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
QUARTET
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50660300
Report Number2017865-2026-18876
Device Sequence Number21150439
Product Code NIK
UDI-Device Identifier05414734503334
UDI-Public(01)05414734503334(10)A000024529(17)190531
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model Number1458Q/75
Device Lot NumberA000024529
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/08/2026
Supplement Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/22/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Gallant; Optisure; Tendril
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale